# SDR 08FDEA04589

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 47,437 hours, 21,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274786212
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 RT CRACKED AT FR 60.  REMOVED DAMAGED SECTION OF TRACK AND INSTALLED REPAIR SPLICE AT SEAT TRACK 5 RT BETWEEN FR 58 AND FR 62 IAW A310-200 SRM 53-10-16, FIG 208A, PG 250, SHT 2.
